# SDR A6WA2016112144593

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 32,179 hours, 31,666 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON GO AROUND AT 20 DEGREES. COMING UP FROM 45 DEGREES. OVERSPEED CLACKER OCCURRED NEAR THE SAME TIME, AIR SPEED WAS 180 KIAS. COMPLIED WITH AWAC SUPP 98-018G TO STEP 12 A1.  FLAPS FAILED ON CIRCUIT BREAKER RESET (CBP1-F4 AND CBP2-F4)
